# SDR UALA2010041301252

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 73,247 hours, 11,872 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1626
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG MAX MOTOR FOR START 8 PERCENT N2 USING APU OR CROSSBLEED ENG START.   STARTER & STARTER VALVE FOUND DEFECTIVE.  REPLACED STARTER AND START VALVE.  OPS GOOD.
